On the representation of distributive algebraic lattices II.

Huhn, András P.: On the representation of distributive algebraic lattices II. In: Acta scientiarum mathematicarum, (53) 1-2. pp. 3-10. (1989)

[img]
Preview
Cikk, tanulmány, mű
math_053_fasc_001_002_003-010.pdf

Download (899kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 3-10
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 10. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15207

Actions (login required)

View Item View Item